# SDR SWAA2025012385910

- Difficulty date: January 14, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 62,262 hours, 40,792 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK AFT FASTENER HEAD HAS A CRACK AT BS 727B; RBL 24.75. (MARKED)<[01] FINISHED PER EA-25-153-00101;[02] VERIFIED CORRECTIVE ACTION COMPLETE
